On the number of isomorphic classes of nonnormal subgroups in a finite group

Itô, Noboru: On the number of isomorphic classes of nonnormal subgroups in a finite group. In: Acta scientiarum mathematicarum, (16) 1-2. pp. 9-11. (1955)

[img]
Preview
Cikk, tanulmány, mű
math_016_fasc_001_002_009-011.pdf

Download (779kB) | Preview
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1955
Volume: 16
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 9-11
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 11. p.
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/13761

Actions (login required)

View Item View Item